# SDR SWAA990692

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED 1 INCH FWD OF REAR SPAR CENTER LINE AT STA 125 (CRACK IS APPROX 1 INCH LONG).  REPAIRED SKIN PER ER 99-5225.
